4-H/FFA 2023 SCHEDULE OF EVENTS - DRAFT Subject to change

Thursday, July 13 th				
Time	Event	Location		
4:00pm – 8:00 pm	Horse & Livestock/Small Animal Project Interviews	Exhibit Building #4		
Friday, July 14 th				
4:00pm – 8:00 pm	Horse & Livestock/Small Animal Project Interviews	Exhibit Building #4		
5:00pm	Horse "Check-in and Chill Out" Ice Cream Social	Anderson Arena		
Saturday, July 15th	1			
8:00am – 5:00pm	Horse: Showmanship, Bareback, Western Horsemanship, Western Colt to Maturity/Green Horse, Reining, Trail	Anderson Arena		
Sunday, July 16 th				
8:00am – 5:00pm	Horse: Dressage, English Horsemanship, English Colt to Maturity/Green Horse, Jumping	Anderson Arena		
12:00pm	1 st Year Swine Member Tour	Swine Barn		
12:00pm – 5:00pm	Exhibit Building Set up Tables & Set up 4-H Club Displays	Exhibit Building #3		
Monday, July 17 th				
8:30am	Set up Dog Show equipment	AgWest Tent		
9:00am – 12:00pm	Swine Check-In and Vet Checks	Swine Barn & West Oak Street Entrance		
9:00am – 5:00pm	Horse: Working Ranch Horse-Knowledge, Trail, Roping, Sorting, Ranch Riding/Working Cow Horse Pattern	Anderson Arena		
9:00am – 5:00pm	ALL Indoor Exhibits Check-in & Indoor Project Interviews/Judging	Exhibit Building #3		
2:00pm – 4:00pm	Dog Shows: Obedience & Agility	AgWest Tent		
4:00 – 6:00pm	Rabbit Check-in	Indoor Arena		
5:00pm	Swine Project Mandatory Meeting	AgWest Tent		
5:30pm	Poultry Check-in & Vet Check	Poultry Barn		
6:00pm – 8:00pm	Sheep Check-in & Ultrasound	Indoor Arena		
8:00pm	Horse: Check out and Barn Clean up	Anderson Arena		
Tuesday, July 18 th				
8:00am	Sheep Project Mandatory Meeting	Sale Pavilion		
8:00am – 12:00pm	Set up 4-H Club Displays	Exhibit Building #3		
8:00am – 12:30pm	Beef Weigh-in, Ultrasound & Vet Check	AgWest Tent		
9:00am – 12:00pm	Rabbit Breed Show	Small Animal Tent		
9:00am – 3:00pm	Swine Weigh-in & Ultrasound	Swine Barn		
11:00am – 12:30pm	Dairy/Market Goat Check-in & Weigh-in	Indoor Arena		
12:00pm	Market Poultry Weigh-in	Poultry Barn		
1:00pm	Indoor Building Closed for 4-H Club Display Judging	Exhibit Building #3		
1:00pm – 3:00pm	Rabbit Showmanship	Small Animal Tent		
3:00pm	Market Goat Ultrasound	Indoor Arena		
4:00pm – 5:00pm	Swine Breeding Show	AgWest Tent		
5:00pm – 7:00pm	Sheep Market Show	AgWest Tent		
5:30pm	Beef Project Mandatory Meeting & Test	Beef Barn		
7:00pm	Dairy/Market Goat Project Mandatory Meeting	Sale Pavilion		
		•		

4-H/FFA 2023 SCHEDULE OF EVENTS - DRAFT Subject to change

Wednesday, July 1	19 th	
8:00am – 12:30pm	Swine Market Show	AgWest Tent
10:30am	Gates locked – no vehicles on the Fairgrounds	
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3
11:00am	Indoor Projects Silent Auction Begins	Exhibit Building #3
11:00am – 5:00pm	Poultry Breed Show	Poultry Barn
1:30pm – 6:30pm	Beef Market Show	AgWest Tent
2:00pm – 5:00pm	Poultry Showmanship	Small Animal Tent
6:30pm	Beef Market Pictures	Beef Barn
630pm – 8:00pm	Market Goat Show & Showmanship	AgWest Tent
8:00pm	Dairy Cattle Check-in	
9:00pm	Livestock Barns closed to public for the night	All Barns
Thursday, July 20 ^t	h	
8:00am – 10:00am	Sheep Showmanship & Breeding Show	AgWest Tent
8:30am – 12:00pm	Dairy Goat Show & Showmanship	Small Animal Tent
9:30am	Market Rabbit Pictures	Indoor Arena
10:00am	Sheep Market Pictures	Indoor Arena
10:00am – 1:00pm	Swine Showmanship	AgWest Tent
10:30am	Gates locked – no vehicles on the Fairgrounds	
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3
11:00am	Market Poultry Pictures	Poultry Barn
2:00pm	Market Goat Pictures	Indoor Arena
2:00pm – 6:00pm	Swine Market Pictures	Swine Barn
2:00pm – 6:00pm	Beef Showmanship & Breeding Show	AgWest Tent
7:00pm	Set up Market Sale Tech Equipment	Sale Pavilion
9:00pm	Livestock Barns closed to public for the night	All Barns
Friday, July 21 st		
8:30am – 11:00am	Dairy Cattle Breed Show & Showmanship	AgWest Tent
9:00am	Round Robin Packets distributed	Sale Pavilion
10:30am	Gates locked – no vehicles on the Fairgrounds	
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3
11:00am	Set up Market Sale Seating/Staging	AgWest Tent
2:00pm – 6:00pm	4-H/FFA & Market Sale Buyers Check-in	Sale Pavilion
3:00pm – 6:00pm	4-H/FFA Market Sale Buyers BBQ Served	Small Animal Tent
3:45pm	4-H Foundation Scholarship Winners Announced	AgWest Tent
4:00pm – 12:00am	4-H & FFA Livestock Market Sale	AgWest Tent
9:00pm	Livestock Barns closed to public for the night	All Barns
Saturday, July 22 ⁿ	d	
8:00am	Horses arrive back on Fairgrounds	Anderson Arena
10:00am – 12:00pm	Horse Project Awards	Sale Pavilion
10:30am	Gates locked – no vehicles on the Fairgrounds	
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3

4-H/FFA 2023 SCHEDULE OF EVENTS - DRAFT Subject to change

11:00am – 12:30pm	Pack Goat Show	AgWest Tent
12:30pm – 1:00pm	Goat Costume Contest	AgWest Tent
1:00pm	Goat Project Awards	AgWest Tent
1:00pm – 3:30pm	Horse Games	Anderson Arena
1:30pm	Rabbit Project Awards	
3:00pm	Poultry Project Awards	
4:00pm	Horse: Twisters Drill Team Performance	Anderson Arena
4:00pm	Swine Project Awards	
4:30pm	Sheep Project Awards	
5:00pm	Beef Project Awards	
6:00pm – 8:00pm	4-H Fun Night	AgWest Tent
9:00pm	Livestock Barns closed to public for the night	All Barns
Sunday, July 23 rd		
10:30am	Gates locked – no vehicles on the Fairgrounds	
11:00am	Indoor Exhibits & 4-H Promotional Booth Open	Exhibit Building #3
1:00pm – 2:00pm	Round Robin Showmanship Competition	Tents & Barns
2:00pm – 3:00pm	Senior Recognition Ceremony, Herdsmanship Awards & Round Robin Awards	AgWest Tent
3:30pm	Horse: Twisters Drill Team Performance	Anderson Arena
6:00pm	4-H/FFA Animal Check out and Clean Up	Check with project leaders with specific check-out days & times
6:00pm	Indoor Project Silent Auction Ends	Exhibit Building #3